ATSETILIN table. 500 mg. 20 tablets

ATSETILIN table. 500 mg. 20 tablets
€ 39.00
Add to Cart
Atsetilin contains the active ingredient acetylsalicylic acid, which belongs to a group of medicines called analgesics and antipyretics (pain and lower body temperature). Used for the symptomatic treatment of colds accompanied by fever; influence mild to moderate pain in neuralgia, toothache, headache, migraine

ATSETILIN table. 500 mg. 20 tablets
 
ATSETILIN WHAT IS AND WHAT IT IS USED

Atsetilin contains the active ingredient acetylsalicylic acid, which belongs to a group of medicines called analgesics and antipyretics ( pain and lower body temperature ) . It is used for the symptomatic treatment of catarrhal diseases accompanied with fever , influence of mild to moderate pain of neuralgia , dental pain , headache , migraine , as an anti-inflammatory agent in rheumatoid arthritis and other joint diseases , neuritis, polyneuritis , at low doses as an anticlotting agent for prevention of heart attack and stroke in patients at risk and in post-myocardial infarction , prevention of postoperative thrombosis.
2 . BEFORE YOU TAKE ATSETILIN
Do not take Atsetilin
• if you are allergic (hypersensitive) to aspirin or any of the other ingredients of the product.
• if you have gastric or duodenal ulcer ;
• if you have a predisposition to bleeding , decreased number of blood platelets ( thrombocytopenia), bleeding disorders ( hemophilia ) ;
• if you have severe renal impairment and increased the amount of oxalate in the urine ( oxaluria ) Atsetilin not apply to children under 12 years of age.
Take special care with Atsetilin
• Atsetilin must not be taken for a long time or at high doses without prescription. With continued use to control blood pressure and renal function.
• treatment with acetylsalicylic acid increases the risk of gastrointestinal bleeding , and it is therefore necessary to monitor the hidden bleeding from the gastrointestinal tract .
• Although not proven a causal link between Reye's syndrome ( prolonged vomiting or disturbance of consciousness can be a symptom of Reye's syndrome ) and treatment with acetylsalicylic acid, it is used in children only on prescription ]
• if you have a known hypersensitivity to other anti-inflammatory or pain medications ( indomethacin , diclofenac , etc. . )
• if you suffer from asthma ;
• if you have glucose-6 -phosphate deficiency ( genetically determined enzyme defect) , which can be a cause of hemolytic anemia ( reduction in red blood cells, which can lead to pallor or yellowing of the skin , weakness, or shortness of breath ) ;
• if you have a gastrointestinal disease (eg, gastritis) ;
• if you have accompanying kidney and / or liver disease.
Taking other medicines:
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. Coadministration of Atsetilin with other drugs can lead to an increase or a decrease in their effects. Treatment with Atsetilin may be affected by taking the following medications : anticoagulants and antiplatelet ( anticoagulant - derivative anticoagulants , heparin, dipyridamole, sulfinpyrazone ) , other anti-inflammatory and pain medications , antidiabetic ( sulphonylureas ) , digoxin , barbiturates and lithium salts , methotrexate Drainage ( spironolactone and furosemide ) , ACE - inhibitors and other antihypertensive drugs ( blood pressure lowering ) , gout ( probenecid , sulfinpyrazone ) . The risk of bleeding from the gastrointestinal tract is increased after co-administration of glucocorticoids or alcohol . Drugs that reduce stomach acid , H2 6lokeri ( ranitidine, cimetidine) and anticholinergics , which are used to treat stomach diseases ( gastritis, ulcer) to reduce absorption of Atsetilin . Concurrent administration of tetracycline antibiotics may lead to the formation of insoluble complexes, which can not be absorbed by the body. In order to prevent such interactions should be an interval of at least 1-3 hours between taking these medicines.
Taking Atsetilin with food and drink :
During treatment with Atsetilin not recommended alcohol as it increases the risk of gastrointestinal bleeding .
Pregnancy and lactation :
Ask your doctor or pharmacist before taking any medicine. Atsetilin should not be applied in the last 3 months of pregnancy due to the risk of bleeding in the mother and child. During the first 6 months of pregnancy and during lactation Atsetilin should be administered in the lowest possible dose and only after careful risk / benefit and strictly necessary. Acetylsalicylic acid passes into breast milk , so it is recommended to discontinue breastfeeding while taking the product.
Driving and using machines:
Atsetilin does not affect the ability to drive and use machines.
3 . HOW TO TAKE ATSETILIN
Always take Atsetilin exactly as your doctor tells you . If you are not sure, ask your doctor or pharmacist.
It is during or after a meal with more liquids.
Adults - to relieve pain and temperature decreasing means 1-2 tablets 3-4 times daily . As anti-coagulants - a half tablet daily.
Children - with a prescription.
If you take more dose Atsetilin
Can be any of the following symptoms: nausea, vomiting, stomach pain , dizziness, headache, ringing in the ears.
Overdose or adverse drug reactions should consult their doctor or the nearest hospital !
If you forget to take Atsetilin
Do not take a double dose to make up for a missed dose. If you have any further questions on the use of this product, ask your doctor or pharmacist.
4 . POSSIBLE SIDE EFFECTS
Like all medicines, Atsetilin can cause side effects, although not everybody gets them . Rarely observed : hypersensitivity reactions ( shortness of breath, skin manifestations ), gastric complaints (nausea, vomiting , abdominal pain ), bleeding in the stomach and intestines, which in rare cases can lead to anemia , prolongation of bleeding time challenge an asthma attack , reducing the number of platelets.
Prolonged administration of high doses may be associated with renal failure , high doses can result in dizziness , tinnitus or ulcers of the gastrointestinal tract with excessive bleeding .
If any of the side effects gets serious, or you notice other effects not listed in this leaflet , please tell your doctor or pharmacist.
5 . HOW TO STORE ATSETILIN
In original packaging in a dry and dark place at a temperature below 25 ° C. Keep out of reach of children. Atsetilin not use after the expiry date stated on the pack . The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required . These measures will help to protect the environment.
6 . ADDITIONAL INFORMATION
What does Atsetilin
• The active substance is acetylsalicylic acid 500 mg per tablet .
• The other ingredients are cellulose microcrystalline , sodium starch glycolate , silica , colloidal anhydrous ; magnesium stearate.
Atsetilin looks like and contents of pack
Round, flat , white tablets with bevelled and scored with a diameter of 13 mm. 10 tablets in blister PVC / Aluminium foil, 2 blisters in a carton with leaflet.
100 tablets in a polypropylene bottle .

€ 39.00
Add to Cart
Close